# SDR SIMA20140904003

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,605 hours, 33,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL REPORTED A BURNING SMELL IN THE CARGO COMPARTMENT UPON OPENING THE CARGO DOOR.  REF THIS LOG PAGE ITEM 2 FOR CORRECTIVE ACTION.  R & R FWD & AFT SMOKE DETECTORS IAW AMM 26-15-01.  FOUND DETECTORS DIRTY & SMELL BURNT.  OPERATIONS CHECKED GOOD.
